# SDR VTZA97635

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7192
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330333
- Condition: Broken
- Location: Lt Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I, B, G, A

## Discrepancy

IAD/BTV - FLT 715 - DURING CLIMB AT 1345 HRS ON 11-05-97, MADE AN UNSCHEDULED LANDING AT IAD DUE TO CAPTAIN'S SIDE WINDOW OUTER PANE SHATTERED.  CREW MADE AN EMERGENCY DESCENT AND DEPLOYED OXYGEN MASKS AND DEPRESSURIZED AIRCRAFT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED WINDSCREEN, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
